Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

I am losing weight now and this has been a threat to reduce my belly, please suggest

Dr. My problem is, I am on a diet now and exercising 6days a week and I eat 5 meals a day such as the 3 main meals and 2 small meals However, I am having gastric even thought I eat, I AM NOT HUNGRY at all but since am having like burning in my chest I just eat a fruit to get rid of it, I believe due to this I am having bloating stomach as well because some days my tummy is a lot less and some days itâ ?s really too much. Please advice n help me as to what could be done since I am losing weight now and this has been a threat to reduce my belly. i really need to lose weight and get a flat belly.
Asked On : Tue, 22 Jun 2010
Answers:  1 Views:  229
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Pediatrician 's  Response
Welcome to HCM
Read your prob, as per your history you have been suffering from chronic gastritis n heart burn which is cause of abdomen distension. you should get any local anesthetic antacid 10 ml three times a day , n tab like omaprazol empty stomach. along with it you should take fiber riched diet n avoid fatty n spicy diet. this trial helps is subsiding your symptoms n helps in keeping your abdomen flat.
Answered: Thu, 8 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor